Thursday | Friday | Saturday | Sunday
* * *
top
with film maker presentation = with film maker presentation
click on the movie title to view the full film description
  Room: Art 114
05:00 Survival, Strength, Sisterhood (32 minutes)
05:30 (starts @ 5:40)
Clean Bin Project (75 minutes)
06:00
06:30
07:00 Site of Lead (40 minutes) with film maker presentation
07:30
08:00 Pipe Dreams Project (25 minutes)
08:30 Happy (75 minutes)
09:00
* * *
top
with film maker presentation = with film maker presentation
click on the movie title to view the full film description
  Room: Art 103
03:00 Consuming Kids (67 minutes)
03:30
04:00 (starts @ 4:15)
Occupation Has No Future (84 minutes)
04:30
05:00
05:30
06:00  
06:30 The Economics of Happiness (72 minutes)
07:00
07:30
08:00 Freedom Riders (115 minutes)
08:30
09:00
09:30
* * *
Saturday, March 10, 2012 - Okanagan College
top
with film maker presentation = with film maker presentation
click on the movie title to view the full film description
  Main Theatre Theatre H115
10:00 Lesson Plan
(76 minutes)
A World Without Water
(90 minutes)
10:30
11:00
11:30 White Water Black Gold
(64 minutes)
California Dreaming
(51 minutes)
12:00
12:30 Lunch
01:00 The Incomappleux
(60 minutes) with film maker presentation
Tambogrande; Mangoes, Murder, Mining
(85 minutes)
01:30
02:00
02:30 Permaculture: The Growing Edge
(45 minutes)
Point Holmes (12 minutes)
03:00 Love In Action (5 minutes)
03:30 To Make A Farm
(72 minutes)
Urban Roots
(93 minutes)
04:00
04:30
05:00
05:30 Dinner
06:00 SpOil
(45 minutes)
Chemical Reaction
(85 min
06:30 (starts @ 6:45) These Were the Reasons
(27 minutes) with film maker presentation
07:00
07:30 Play Again
(52 minutes)
 
08:00
08:30 Waking The Green Tiger
(78 minutes)
09:00
09:30
* * *
Sunday, March 11, 2012 - Okanagan College
top
with film maker presentation = with film maker presentation
click on the movie title to view the full film description
  Main Theatre Theatre H115
10:00 Rainforest
(65 minutes)
The Carbon Connection
(41 minutes)
10:30
11:00 Louder Than A Bomb
(100 minutes)
Granito: How To Nail A Dictator
(103 minutes)
11:30
12:00
12:30 (12:40) Lunch
01:15 Midway: Message from the Gyre
(40 minutes) with film maker presentation
Le Grand Cycle
(27 minutes) with film maker presentation
02:00 Woodhaven Eco Art Project
(45 minutes) with film maker presentation
Survival, Strength, Sisterhood
(32 minutes)
02:45 Just Do It
(90 minutes)
Raw Opium
(84 minutes)
03:15
03:45
04:20 Stand Up 4 Great Bear
(35 minutes)
Freedom Riders
(115 minutes)
04:45
05:30 Dinner
06:15  
06:45 City Of Borders
(66 minutes)
07:15
08:00 Kinshasa Symphony
(95 minutes)
08:30
09:00
09:30

Visit our Facebook Group



For more information:
Phone: 250-868-0900
Email: Carol


Learn more about the Travelling World Community Film Festival

Many thanks to our Sponsors!


Council of Canadians

* * *

UBC's Okanagan campus and Okanagan College faculty, student and staff volunteers

* * *

* * *


http://www.urbanharvest.ca/

* * *


ylw.kelowna.ca

* * *


http://www.kelownaevents.info/

* * *

Kelowna Waldorf School www.kelownawaldorf.org

* * *


http://www.truefoodfoundation.org/

* * *


Kelowna Area Cycling Coalition

* * *

Great food and baked goods are available on both days at the College. Please bring your own cup and enjoy popcorn, organic and local foods!